Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 03-21-2011, 12:06 PM
jb1 jb1 is offline
Junior Member
 
Join Date: Mar 2011
Posts: 1
Default Watch your loved one carefully

Please watch your loved ones and yourself when you are taking new medications. The bizarre hallucinations caused by avelox or avelox with
a combination of other prescription drugs was unwarranted and frightening. My mother was hospitalized and received IV avelox in the ER and subsequently received daily doses of this powerful antibiotic for pneumonia. She experienced hand tremors, extreme dry mouth, severe anxiety and finally bizarre and intense hallucinations. The hallucinations have lasted for 2 days so far. Thankfully my father is a pharmacist and I am an advocate for any family member who is hospitalized or under medical care. We took her off the avelox, spoke to her physician and the hospital pharmacist and will contact the company directly to convey our case to them. This is an unacceptable side effect.
Reply With Quote
  #2  
Old 03-31-2011, 05:53 PM
chelespot chelespot is offline
Junior Member
 
Join Date: Mar 2011
Posts: 1
Default

terrified, panic attack, heart attack -dying acid flash back- heroin withdrawal?? These are some of the things I though may be happening to me not ten minutes after taking the Avelox this morning. I threw up after taking my first dose last nite but thought it was all from the spider bite I was given it for. This huge horrible bite over my eye seems like nothing now compared to these side effects. How can they give this out? I was a heroin addict and I swear to god it feels like withdrawal while hallucinating. I called my DR. to have him change it just now. This was by far the worse experience Ive had on any medicine. I felt like I was poisoned. DON'T TAKE THIS MEDICINE! (oh an I live by myself and being by yourself on this **** is terrifying, so make sure someone is with you if you must take it) Its criminal that this is allowed and 178 dollars for seven, yes seven pills I wont take..Bayer should be ashamed
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:40 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.